On finite T-groups
NAGIOS: RODERIC FUNCIONANDO

On finite T-groups

DSpace Repository

On finite T-groups

Show simple item record

dc.contributor.author Ballester-Bolinches, Adolfo
dc.contributor.author Esteban Romero, Ramón
dc.date.accessioned 2015-09-02T11:52:02Z
dc.date.available 2015-09-02T11:52:02Z
dc.date.issued 2003
dc.identifier.uri http://hdl.handle.net/10550/46810
dc.description.abstract Characterisations of finite groups in which normality is a transitive relation are presented in the paper. We also characterise the finite groups in which every subgroup is either permutable or coincides with its permutiser as the groups in which every subgroup is permutable.
dc.language.iso eng
dc.relation.ispartof Journal of The Australian Mathematical Society, 2003, vol. 75, num. 2, p. 181-191
dc.rights.uri info:eu-repo/semantics/openAccess
dc.source Ballester Bolinches, Adolfo Esteban Romero, Ramón 2003 On finite T-groups Journal of The Australian Mathematical Society 75 2 181 191
dc.subject Matemàtica
dc.title On finite T-groups
dc.type info:eu-repo/semantics/article
dc.date.updated 2015-09-02T11:52:03Z
dc.identifier.doi http://dx.doi.org/10.1017/S1446788700003712
dc.identifier.idgrec 004234

View       (361.3Kb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics